Thursday, March 11, 2010

Tantrums


I'm so grateful for a bit of a respite in last chemo cycle! This time my body has figured out new and sinister ways to demonstrate its total rejection of these toxins.

I had been looking forward to a full day of conversation and writing with Petra during the infusions, but while I was soaking in the ice water, the rest of my body broke out in a rash. The doctor responded with a massive dose of Benadryl. So much for conversation – though I think I remember saying some Mad Hatter-ish things as I dozed off. I was especially glad that Petra was with me, though, I would have had to call someone to drive me home.

Yesterday, my face went up like a torch and I spent most of the day wearing ice packs. Today, I'm able to get along with aloes alone, though I look like Godzilla. And then there is the amazing nausea. I have great nausea meds, but they all make me sleepy.

None of this has happened before in this way, so it's clear that it's a whole new world this cycle. I have no real idea what to expect. But there are a number of things that won't change: the loving support of all of you, my determination to find new opportunities in my situation, and the mysterious purposes of God.

2 comments:

Anonymous said...

Dear Kim,

You are in a hard battle, and one that hammers at so many parts of you. Glenn and I (and the offspring) will pray for you in your suffering. While we know it is redeemed, it is indeed suffering, and we pray for respite and healing of soul and body. I am so sorry that you have to bear this, and am thankful that you do not bear it alone or to no purpose.

Kind regards,
Patty Rebne
Bellevue, WA

Adli Yusof said...

Hi,

Good info and very interesting post. Not much blogger can write/post this valuable content. Nice sharing with all the readers. Thanks..

Cheers,
Make your dreams become true with the best male enhancement pill.

LinkWithin

Related Posts with Thumbnails